Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 11, Pages 675-686
http://dx.doi.org/10.1155/S0161171202107022

Multiple quantum products in toric varieties

1Centro de Analíse Matemática, Geometria e Sistemas Dinâmicos, Instituto Superior Técnico, Av. Rovisco Pais, Lisboa 1049-001, Portugal
2KPMG AG, Ganghoferstrasse 29, München 80339, Germany

Received 11 July 2001; Revised 26 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Holger Spielberg, “Multiple quantum products in toric varieties,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 11, pp. 675-686, 2002. doi:10.1155/S0161171202107022